BibTeX record journals/tac/SuL24

download as .bib file

@article{DBLP:journals/tac/SuL24,
  author       = {Yan Su and
                  Junping Li},
  title        = {Admission Control of Double-Sided Queues With Multiple Customer Types},
  journal      = {{IEEE} Trans. Autom. Control.},
  volume       = {69},
  number       = {3},
  pages        = {1960--1966},
  year         = {2024},
  url          = {https://doi.org/10.1109/TAC.2023.3303310},
  doi          = {10.1109/TAC.2023.3303310},
  timestamp    = {Sat, 16 Mar 2024 15:10:18 +0100},
  biburl       = {https://dblp.org/rec/journals/tac/SuL24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}